# SDR DL76G030637

- Difficulty date: July 12, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 51,733 hours, 13,140 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

0913 13 JUL GRU 2509601- THERE WAS A MILD ELECTRICAL SMELL AROUND SEATS 11C, 12C WHICH STOPPED WHEN THOSE OVERHEAD PANEL   READING LIGHTS WERE TURNED OFF ATL MCC/MC/0236Z.  INSPECTED READING LIGHT PANELS AND AREA AROUND MENTIONED SEATS NOTHING ABNORMAL FOUND.  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS
